MathSciNet Relay Station
MathSciNet bibliographic data
MR1863283 (2002k:53123) 53C43 (58E20)
Caddeo, R.; Montaldo, S.; Oniciuc, C. Biharmonic submanifolds of $S\sp 3$. Internat. J. Math. 12 (2001), no. 8, 867–876.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement